Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cramps, headaches and spotting after periods. Pregnancy?

Hi my name is Katerina and me and my bf had sex about a month ago n its been 27 days since my last period n a week ago i was having slight cramps n headaches but today i got my period or so i think and I've had a severe headache all day ..the blood that us coming out is very very light for ex when i pee there's no blood when i pee only when i wipe but not alot im worried if i could be pregnant? Or any other thing?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild bleeding that you are having is likely to be due to period only. This bleeding will gradually increase to a full flow in next 2-3 days. Pregnancy is not likely. Please do not worry.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor